# SDR SWAA2022050289871

- Difficulty date: March 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT RBL 45 BS 500C+11; BS 500D; BS 500D+18. / [01] COMPLETED STEPS 1 - 3;[02] UPDATED MEASUREMENTS;[03] COMPLETED STEPS 1 - 3;[04] PARTIAL UPDATE TO STEP 4;[05] PARTIAL UPDATE TO STEP 4;[06] COMPLETED STEP 4;[07] PARTIAL STEP 4;[08] COMPLETED STEP 4
